# SDR GTIA2021122336184

- Difficulty date: December 22, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 24,920 hours, 11,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT A STRONG UNPLEASENT ODOR BY FORWARD FA JUMP SEAT-PERFORMED AMM TASK 38-32-00 ON L-1 DOOR FUSELAGE DRAINS. DRAINS FUNCTION NORMAL - NO FOUL ODORS AT THIS TIME.
